RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 314, Pages 5–14 (Mi znsl745)  

Deformations of Diophantine systems for quadratic forms of the root lattices $A_n$

N. V. Budarina

Vladimir State Pedagogical University

Abstract: The paper considers a method of deformation of Diophantine quadratic systems in the $n$-dimensional root lattices $A_n$, which allows one to obtain sections of matrix quadratic equations $Q[X]=A$ for quadratic forms $Q$ of the lattices $A_n$ and formulas for the number of form representations by the corresponding sections.

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 133:5, 1605–1610

Bibliographic databases:

UDC: 511. 44
Received: 15.07.2004

Citation: N. V. Budarina, “Deformations of Diophantine systems for quadratic forms of the root lattices $A_n$”, Analytical theory of numbers and theory of functions. Part 20, Zap. Nauchn. Sem. POMI, 314, POMI, St. Petersburg, 2004, 5–14; J. Math. Sci. (N. Y.), 133:5 (2006), 1605–1610

Citation in format AMSBIB
\Bibitem{Bud04}
\by N.~V.~Budarina
\paper Deformations of Diophantine systems for quadratic forms of the root lattices~$A_n$
\inbook Analytical theory of numbers and theory of functions. Part~20
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 314
\pages 5--14
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2119730}
\zmath{https://zbmath.org/?q=an:1076.11026}
\elib{http://elibrary.ru/item.asp?id=9129775}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 133
\issue 5
\pages 1605--1610
\crossref{https://doi.org/10.1007/s10958-006-0072-3}
\elib{http://elibrary.ru/item.asp?id=13503482}


Linking options:
  • http://mi.mathnet.ru/eng/znsl745
  • http://mi.mathnet.ru/eng/znsl/v314/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:157
    Full text:40
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020